Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287124] of Ingrid Daubechies

Papers Published

  1. Daubechies, I, One electron molecules with relativistic kinetic energy: Properties of the discrete spectrum, Communications in Mathematical Physics, vol. 94 no. 4 (1984), pp. 523-535, ISSN 0010-3616 [doi]
    (last updated on 2017/12/14)

    Abstract:
    We discuss the discrete spectrum of the operator {Mathematical expression}. More specifically, we study 1) the behaviour of the eigenvalues when the internuclear distances contract, 2) the existence of a c-independent lower bound for HK(c)-mc2, 3) the nonrelativistic limit of the eigenvalues of HK(c)-mc2. © 1984 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320